default search action
"Compositions in the bipartite subgraph polytope."
Jean Fonlupt, Ali Ridha Mahjoub, J. P. Uhry (1992)
- Jean Fonlupt, Ali Ridha Mahjoub, J. P. Uhry:
Compositions in the bipartite subgraph polytope. Discret. Math. 105(1-3): 73-91 (1992)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.